Posted by: storm | 2009-05-06

slow mag and nordette

hi doc, am currently on nordette as a contraceptive i have been having very bad leg cramps and my doc prescribed slow mag once a day my question is does ot cancel out the effectiveness of the pill?

and also this is my second month on nordette and have been expriencing a brown discharge a week before i start taking my inactive pill. wat could this be? does it mean the pill is not working?

thank you and have a lovely day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Storm
Slow Mag will not affect your pill. You are probably getting what we call breakthrough bleeds - the level of hormones drop just slightly too low in that period, causing a very light bleed. This is not dangerous, or a sign that the pill is not working, but is irritating! If it persists after your third month on this pill tell your doctor as he may need to consider changing you to a pill with just a slightly higher hormone content.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.